Über Ausdehnungen von Derivationen.

Jürgen von von Steinen

Mathematische Zeitschrift (1966)

  • Volume: 92, page 234-255
  • ISSN: 0025-5874; 1432-1823

How to cite


Steinen, Jürgen von von. "Über Ausdehnungen von Derivationen.." Mathematische Zeitschrift 92 (1966): 234-255. <http://eudml.org/doc/170552>.

author = {Steinen, Jürgen von von},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
pages = {234-255},
title = {Über Ausdehnungen von Derivationen.},
url = {http://eudml.org/doc/170552},
volume = {92},
year = {1966},

AU - Steinen, Jürgen von von
TI - Über Ausdehnungen von Derivationen.
JO - Mathematische Zeitschrift
PY - 1966
VL - 92
SP - 234
EP - 255
KW - generalized rings, nonassociative rings
UR - http://eudml.org/doc/170552
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.